# SDR ASAA2014080208735

- Difficulty date: August 2, 2014
- Submitted: August 5, 2014
- Operation: Air carrier
- Aircraft: N579AS
- Make and model: Boeing 737890
- Aircraft serial: 35187
- Aircraft time: 28,425 hours, 8,475 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Button
- Condition: Inoperative
- Location: Display
- Part time: 28,425 hours, 8,474 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R-6 PUSH BUTTON ON RT FMC INOPERATIVE.  ACFT GROUNDED. R & R F/O MCDU IAW AMM 34-61-01. CDU OPS CHECK NORMAL.  GROUND VERIFICATION GOOD.
